# SDR DXTA2014092605896

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 7,511 hours, 4,992 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B, P
- Precautionary procedure: O

## Discrepancy

STARTED APU IMMEDIATELY HAD SMOKE COMING OUT OF THE WEMACS.  FOUND APU OIL OVER SERVICED.  REMOVED EXCESS OIL & BORESCOPED INLET OF APU WITH NO EVIDENCE OF OIL.  RAN APU WITHOUT ANY SMOKE OR ODOR DETECTED AT THIS TIME.  CHECKED OIL LEVEL AFTER SHUTDOWN IAW MM 12-11-03.
